Sample-Path Solution of Stochastic Variational Inequalities, with Applications to Option Pricing

G. Gürkan, A.Y. Ozge, S.M. Robinson

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

19 Citations (Scopus)
Original languageEnglish
Title of host publicationProceedings of the 1996 Winter Simulation Conference
EditorsJ.M. Charnes, D.M. Morrice, D.T. Brunner, J.J. Swain
Place of PublicationNew Jersey
PublisherIEEE, Piscataway
Pages337-344
Publication statusPublished - 1996

Cite this